# SDR DALA2021080204330

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 51,103 hours, 35,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ABOVE THE FWD FLIGHT ATTENDANT SEAT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-235. TEST NORMAL PER B717-AMM 33-51-00 710-801. (LP #1895051)
